# SDR CAL960588

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Link
- Part number: 5958782503
- Condition: Broken
- Location: Lt Eng Tr
- Part time: 1,525 hours
- Component: 591029425
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MTY - FLT 0705 - THE LEFT ENGINE REVERSE UNLOCK LIGHT ILLUMINATED ON LANDING AT MTY.  MAINTENANCE FOUND A LEFT ENGINE THRUST REVERSER DRIVE LINK BROKEN.  THE DRIVE LINK REMOVED AND REPLACED.  OPERATION CHECKED GOOD PER MM 78-31-5, PAGES 201-207, FIGURE 201.  (X)
